RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1998, Volume 189, Number 7, Pages 23–36 (Mi msb335)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behaviour of the spectral function of the Laplace–Beltrami operator for cocompact discrete subgroups of $\operatorname {SL}_2(\mathbb R)$

V. V. Golovchanskii

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: An asymptotic formula, uniform in $z$ and $z'$, is obtained for the spectral function $\theta (z,z',\lambda )$ of the Laplace–Beltrami operator for cocompact discrete subgroups of $\operatorname {SL}_2(\mathbb R)$ with power-law lowering of the order of the remainder.

DOI: https://doi.org/10.4213/sm335

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1998, 189:7, 977–990

Bibliographic databases:

UDC: 517
MSC: Primary 11F72, 58G25; Secondary 11F25, 32N10, 58G18
Received: 05.10.1995 and 19.02.1998

Citation: V. V. Golovchanskii, “Asymptotic behaviour of the spectral function of the Laplace–Beltrami operator for cocompact discrete subgroups of $\operatorname {SL}_2(\mathbb R)$”, Mat. Sb., 189:7 (1998), 23–36; Sb. Math., 189:7 (1998), 977–990

Citation in format AMSBIB
\Bibitem{Gol98}
\by V.~V.~Golovchanskii
\paper Asymptotic behaviour of the~spectral function of the~Laplace--Beltrami operator for cocompact discrete subgroups of $\operatorname {SL}_2(\mathbb R)$
\jour Mat. Sb.
\yr 1998
\vol 189
\issue 7
\pages 23--36
\mathnet{http://mi.mathnet.ru/msb335}
\crossref{https://doi.org/10.4213/sm335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659823}
\zmath{https://zbmath.org/?q=an:0916.11032}
\elib{https://elibrary.ru/item.asp?id=13278607}
\transl
\jour Sb. Math.
\yr 1998
\vol 189
\issue 7
\pages 977--990
\crossref{https://doi.org/10.1070/sm1998v189n07ABEH000335}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000077042100002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0032220870}


Linking options:
  • http://mi.mathnet.ru/eng/msb335
  • https://doi.org/10.4213/sm335
  • http://mi.mathnet.ru/eng/msb/v189/i7/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Popov, “Explicit Formula for the Spectral Counting Function of the Laplace Operator on a Compact Riemannian Surface of Genus $g>1$”, Funct. Anal. Appl., 46:2 (2012), 133–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:244
    Full text:92
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021